Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties

156 Doctors Online
Doctor Image
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

I will be looking into your question and guiding you through the process. Please write your question below.

Doctors waiting to answer your question

Dr. Dorina Gurabardhi
MD
Dr. Dorina Gurabardhi

General & Family Physician

Exp 6 years

Dr. Suresh Heijebu
MD
Dr. Suresh Heijebu

General & Family Physician

Exp 9 years

Dr. Vaishalee Punj
MD
Dr. Vaishalee Punj

General & Family Physician

Exp 16 years

Dr.Raju
MD
Dr.Raju

General & Family Physician

Exp 11 years

Dr. Kiran Kumar
MD
Dr. Kiran Kumar

General & Family Physician

Exp 11 years

Dr. Arun Prasad
MD
Dr. Arun Prasad

General Surgeon

Exp 35 years

...and 18,000+ more Doctors from across the world

Showing results for :

Pitted edema weight gain nausea

Premium Questions

doctor1 MD

My husband has sudden weight gain of 13 pounds in the last 3 days and now has pitting edema in his lower legs and ankles. What could be the cause of this? ...

doctor1 MD

I am not sure what to do about my bilateral full leg swelling with pitting edema. My doctor keeps ... weights, I could not even feel my legs, they felt heavy, could not feel muscle contractions, felt ...

doctor1 MD

about the slight pitting edema in his ankles and an obvious profuse sweating that has become upsetting ... he came down with flu like symptoms. Fever of 101, chills, headache, nausea . Family Phys. Asst ...

doctor1 MD

My symptoms are: nausea, vomiting, foamy and odd color urine, bouts of edema, rapid changes ... lost weight (due to not eating), am weak, and feel sick all of the time. Have tested liver, gallbladder ...

doctor1 MD

Hello. I have been having some lower leg edema that is non pitting. My right leg seems to be more .... I take it and my swelling goes away. As soon as I stop taking it the swelling returns. I weight ...

Public Forum Discussions

doctor1 MD

just two months shy of 45. Started having pitting edema in feet. have pcos and weigh 275. fatigue ... weight help with edema and how many pounds before it helps ...

doctor1 MD

healthy except for the edema and sudden weight gain when it all started. Antibiotics make it go away ...I have been suffering with pitting edema in my legs and sometimes in my whole body it s been going ...

doctor1 MD

List of all medications by name that can cause pitting edema, ive had it for 3 years and none of my ... help, dont wanna be like this anymore, when it started I gained1 100 lbs and noe I cant get it off ...

doctor1 MD

I am 50 years old man. My height is 5.10 feet and weight is 75 Kg. I am taking Tablet Asomex 5 mg once a day before meal since last 6 months. At the beginning of 4th month i have problem of pitting ...

doctor1 MD

eating more, sudden weight gain of 40lbs in 6 weeks. i am utterly exhausted. would appreciate your ...hi, i am having pain in my lower right side (between ribs and hip), edema through my feet ...

doctor1 MD

Sir, I am suffering from pedal edema. This is pitting edema. And because of this I do not feel energetic. I do not feel like even moving from one place to another. My weight is ever increasing ...

doctor1 MD

I am a 78 year old male who often has tertiary pitting edema of the ankles, mostly the right ... am about 20 lb over weight and I am not very flexible so bending down to pick something up from ...

doctor1 MD

My daughter is having rapid weight gain, edma and not sure what is wrong. They just did some blood work and not sure what it means Thyroid peroxidase antibody     c ...

doctor1 MD

I have edema in my lower leg, caused by chronic venous insufficiency. I wear thigh length compression stockings, which relieve the discomfort, however I can still feel the pitting through ...

doctor1 MD

couple of months ago i had lots of edema and was hospitalized. with ivs of lasix, the fludi came off. lately i havent been very strict in watching my fluid intake and am gaining weight again. one ...

Mobile Questions and Answers

doctor1 MD

If edema is still present even after taking lasix then one can increase the dose up to 20 mg or consult physician for proper diagnosis.

doctor1 MD

It depends on the cause and the location of edema.

doctor1 MD

We need more information on the cause of the edema? Are you taking medication like steroids? Do you have any heart or kidney problems? Those are the more common causes of generalized edema.